A striking rash, a cheerleader’s wrinkly palms, and what caused this injury?
He takes multiple medications including allopurinol
A 60-year-old dialysis patient presents with a new onset rash involving the whole body. It is non-blanching, pruritic, and painful. He finished a course of augmentin three days ago. What do you think is the cause?
Can you identify the mechanism of injury?
A patient presents to the emergency department with this injury. What’s the cause and what are the next best steps in treatment?
What could cause this?
A 17-year-old female presents with skin changes to both her palms. They appear after immersion in water or following extreme activity. She’s a competitive cheerleader, and states that these changes commonly appear at practice.
These cases were originally published in the most recent edition of The Differential for Primary Care newsletter. The Differential is our premium newsletter which rounds up the most interesting and useful clinical cases based on your specialty. To sign up for this email in any of its 10 specialty-specific editions, download the Figure 1 app and update your email preferences.